# SDR VTZA97340

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: HTE400004
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: L, J, F
- Precautionary procedure: O

## Discrepancy

GSO/IAD - FLT 6349 - DURING APPROACH AT 1630 HOURS ON 6-21-97, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS WHEN FLAPS SELECTED FORM 20 DEGREES TO 35 DEGREES, FLAPS WOULD NOT MOVE.  RECYCLED FLAPS TO ZERO DEGREES, FLAPS MOVED TO ZERO DEGREES.  UPON SELECTING FLAPS AGAIN, NO MOVEMENT.  CREW PUMPED FLAPS TO 10 DEGREES.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FLAP/LIFT SELECTOR VALVE.  OPS CHECK OK. AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
